# SDR SWAA2024010331117

- Difficulty date: December 12, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LH HAS CORROSION ON CROWN AT LBL 45.5; STA 380B+3' WL 208<[01] COMPLETED STEP 1.;[02] UPON FURTHER INVESTIGATION; CORROSSION IS AT BS 380+3'; LBL 45.5; WL 208.;[03] COMPLETED STEP 2.;[04] PARTIAL STEP 3.;[05] PARTIAL STEP 3.;[06] COMPLETED STEP 3.;[07] REMOVED CORROSION IAW SRM 53-00-52-1A-1. O/B 1.8'X.040'X.003' I/B 1.5'X.040'X.004' FOUND TO BE WITHIN LIMITS IAW SRM 53-00-52-1A-1. APPLIED FINISH TO BARE METAL IAW SRM 53-00-52-1A-1 STEPS 2 B (1); (2).;[08] VERIFIED COMPLETE STEP 3; MEASUREMENTS TABLE OK; CARD COMPLETE.
